# SDR DALA2024052305453

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N314DN
- Make and model: Airbus A321-211
- Aircraft serial: 7281
- Aircraft time: 22,013 hours, 10,232 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3014, ROW 21 & 24 WHITE ESCAPE PATH LIGHTING INOP. CORRECTIVE ACTION: RECONNECTED ROW 24 CONNECTOR PER A321 AMM 33-51. FOUND WIRES PULLED FROM CONNECTOR AT ROW 21. INSTALLED NEW SOCKET AND PLUG AT FLOOR CONNECTION, REF A321 ESPM 20-48, CK GOOD. (LP 5874722)
